I had a physical on July 19th, which found blood pressure of 130 over 80. I had experienced mild ed and was told that my testosterone level was in the 200s. I was prescribed Testim 1%, 50 mg per day. Ten days after starting the Testim, my cardioolgist found blood pressure of 196 over 96 and did a stress test. At the highest exercise level I was 250 over 100. I dont know yet whether any heart abnormalities showed up. High blood pressure is listed as a Testim risk in 1% of cases. I am 62 years old and had an ablation which successfully corrected an atrial flutter three years ago. I am otherwise in good health, am a non smoker, drink moderately, exercise regularly, and am 5'10" and 195. My question is could Testim have caused such a jump in blood pressure? If not, what could, and what should I do next?
As rightly pointed out by you, rise in blood pressure is a potential side effect of using androgen supplement. One thing you can do is to stop taking this medication and consult you urologist for alternative prescription for ED. One class of medication which can be prescribed for mild to moderate is PDE5 inhibitors like viagra (provided their are no contraindications).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.